# SDR AWXA0000747

- Difficulty date: October 13, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- Aircraft time: 39,553 hours, 38,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 0352PM5305
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON MAIN CARGO DOOR AT FS 479 WL 296.  REMOVED AND REPLACED FITTING IAW STC SA2969SO.
